# SDR JJBA20170621019

- Difficulty date: June 21, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Fitting
- Part number: 85320980105
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER WHERE LAVATORY DRAIN PIPE MEETS FUSELAGE FOUND WITH DEEP PITTING.   REPLACED THE FITTING.
